Share Facebook


06-04-2009, 09:06 AM   #1
JillianB82
 
Blurred vision?

So last night while laying in bed, I began to get a headache & then the vision in the corner of my right eye became blurry. Now I just started to get another headache & the vision is blurry in the corner of my left eye. Anyone else with this problem?

Thanks!
06-04-2009, 09:12 AM   #2
Procyon
Senior Member
 
Procyon's Avatar
 
Join Date: Apr 2009
I get headaches and blurry vision pretty often too, but I tend to write it off as sinus problems. Then again, I don't know if I really should ignore it and just call it a sinus problem all the time.

Do you happen to be on any meds that can cause something like that?
06-04-2009, 02:23 PM   #3
JamesBahn
New Member
 
Join Date: Nov 2008
Location: San antonio
Could possibly be the meds. Since beginning Humira my vision has become increasingly worse. So bad now that I have to wear glasses.
06-05-2009, 09:25 AM   #4
Ataraxia
Senior Member
 
Join Date: Nov 2008
Location: United Kingdom
Sounds definitely like the meds, yeah.
What are you prescribed, Jillian?
06-05-2009, 10:55 PM   #5
JillianB82
 
I just stopped taking my Entocort a few days ago, but I was on it for 4 months.

I took some pain med yesterday & within an hour the pain was gone & the vision was fine.

Nothing today.......hmmmmmmm

Thanks for your input
Reply

Thread Tools


All times are GMT -5. The time now is 09:48 AM.
Copyright 2006-2017 Crohnsforum.com